Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Using Crestor 5mg, Metoprolol Er Succinate 25 Mg, And Lisinopril 5 Mg. Getting Strong Chest Pain Due To Gas

i am using crestor 5mg, metoprolol er succinate 25 mg, and lisinopril 5 mg, i am getting strong chest pain due to gas. what to do pls help me. thanks
Wed, 6 Jul 2011
Report Abuse
General & Family Physician 's  Response
Hi,
Thanks for query,
As you are on anti hypertesive medicines and you got chest pain you should immediately go to your doctor,get ECG done to rule out cardiac pain.
Take rest completely
ok and bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Lisinopril


Loading Online Doctors....
Using Crestor 5mg, Metoprolol Er Succinate 25 Mg, And Lisinopril 5 Mg. Getting Strong Chest Pain Due To Gas

Hi, Thanks for query, As you are on anti hypertesive medicines and you got chest pain you should immediately go to your doctor,get ECG done to rule out cardiac pain. Take rest completely ok and bye.